# SDR CALA2025090808561

- Difficulty date: August 22, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE; LT ZEE CHANNEL BS 500C & 500I,  DUE TO  EXESSIVE CORROSION NEED REMOVE AND REPLACE.  REMOVED, LOCATED, DRILLED, COUNTERSINK & INSTALLED LT ZEE CHANNEL IN FWD CARGO FLOOR STRUCTURE BS 500C & 500I IAW SRM 51-00-53-2R-6 51-40-05-0G-0, SRM 51-40-08-0G-04, & AMM 51-21 -72-370-804.
